# SDR ABXA9500404

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 7075T6
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT FORWARD RUDDER SPAR CORRODED AT STATION ZR 284 AND ZR 330 TO 338.  REPAIRED IAW ABX REA D855-11005.
